Alert archive / Nebraska / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 201, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 10, 2020, 3:59 PM CDT for Blaine County, Custer County, Loup County, Nebraska. It was in force for 46 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2020, 3:59 PM CDT (20:59 UTC)
- Expired
- Jul 10, 2020, 4:45 PM CDT
- In force
- 46 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 70.0 mph
Counties Blaine County, NE, Custer County, NE, Loup County, NE
The radar
The North Platte radar (KLNX), 97 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 4:00 PM CDT | TSTM WND GST 100 | 4 Nw Gates, NE | SPOTTER ESTIMATES 100 MPH WIND GUST. DELAYED REPORT. TIME ESTIMATE FROM RADAR. |
| Jul 10, 4:12 PM CDT | TSTM WND GST 70 | 3 E Gates, NE | PUBLIC REPORTED WINDS OF AT LEAST 70 MPH. |
| Jul 10, 4:15 PM CDT | HAIL 0.25 | E Gates, NE | ABOUT 5 MILES OF CORN WAS SHREDDED BY LARGE HAIL AND DAMAGING WINDS |
| Jul 10, 4:15 PM CDT | HAIL 0.25 | E Gates, NE | ABOUT 5 MILES OF CORN WAS SHREDDED BY LARGE HAIL AND DAMAGING WINDS. |
| Jul 10, 4:36 PM CDT | NON-TSTM WND GST 68 | 2 N Broken Bow, NE | KBBW ASOS |
| Jul 10, 4:36 PM CDT | NON-TSTM WND GST 68 | 2 N Broken Bow, NE | KBBW ASOS. |
| Jul 10, 4:40 PM CDT | TSTM WND GST 74 | 2 N Broken Bow, NE | KBBW ASOS |
| Jul 10, 4:40 PM CDT | TSTM WND GST 74 | 2 N Broken Bow, NE | KBBW ASOS. |
| Jul 10, 4:40 PM CDT | TSTM WND GST 75 | 2 N Broken Bow, NE | KBBW ASOS |
| Jul 10, 4:40 PM CDT | TSTM WND GST 75 | 2 N Broken Bow, NE | KBBW ASOS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.0 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 757 J/kg
- Mixed-layer CIN
- -320 J/kg
- Mixed-layer LCL
- 1542 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
706
WUUS53 KLBF 102059
SVRLBF
NEC009-041-115-102145-
/O.NEW.KLBF.SV.W.0201.200710T2059Z-200710T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
359 PM CDT Fri Jul 10 2020
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Southern Loup County in north central Nebraska...
Northeastern Custer County in central Nebraska...
Southeastern Blaine County in north central Nebraska...
* Until 445 PM CDT.
* At 358 PM CDT, a severe thunderstorm was located 7 miles north of
Victoria Springs State Recreation Area, or 15 miles south of
Brewster, moving southeast at 20 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Taylor, Sargent, Anselmo, Comstock, Berwyn, Victoria Springs State
Recreation Area, Weissert, Westerville, Milburn, Walworth,
Wescott, Kent Diversion Dam State Wildlife Management Area,
Almeria, Divide Hill and Gates.
This includes the following highways...
Highway 183 between mile markers 96 and 125.
Highway 2 between mile markers 249 and 264, and between mile markers
284 and 291.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing destructive winds and large damaging hail.
SEEK SHELTER NOW inside a sturdy structure and stay away from
windows!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4128 9946 4171 10000 4189 9977 4176 9922
4157 9921
TIME...MOT...LOC 2058Z 305DEG 16KT 4173 9980
HAIL...2.00IN
WIND...70MPH
$$
Jacobs1 follow-up statement
626
WWUS53 KLBF 102111
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
411 PM CDT Fri Jul 10 2020
NEC009-041-115-102145-
/O.CON.KLBF.SV.W.0201.000000T0000Z-200710T2145Z/
Loup NE-Custer NE-Blaine NE-
411 PM CDT Fri Jul 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHERN LOUP...NORTHEASTERN CUSTER AND SOUTHEASTERN BLAINE
COUNTIES...
At 409 PM CDT, a severe thunderstorm was located near Victoria
Springs State Recreation Area, or 17 miles south of Brewster, moving
southeast at 20 mph.
This is a very dangerous storm.
HAZARD...80 mph wind gusts and golf ball size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Taylor, Sargent, Anselmo, Comstock, Berwyn, Victoria Springs State
Recreation Area, Gates and Almeria.
This includes the following highways...
Highway 183 between mile markers 96 and 125.
Highway 2 between mile markers 252 and 263, and between mile markers
284 and 291.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing destructive winds and large damaging hail.
SEEK SHELTER NOW inside a sturdy structure and stay away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4128 9946 4168 9996 4187 9970 4176 9922
4157 9921
TIME...MOT...LOC 2109Z 305DEG 16KT 4170 9974
HAIL...1.75IN
WIND...80MPH
$$
JacobsWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 12:34 PM CDT, 3 hours 25 minutes earlier.
Area forecast discussion, Jul 10, 12:34 PM CDT, 3 hours 25 minutes before
Area Forecast Discussion National Weather Service North Platte NE 1234 PM CDT Fri Jul 10 2020 .SHORT TERM...(Today through Saturday) Issued at 410 AM CDT Fri Jul 10 2020 Concerns in the short-term revolve around the potential for two rounds of thunderstorms Friday afternoon and evening with the threat for severe weather during either. Period begins with generally zonal flow as an upper-level ridge continues to strengthen across the southern Rockies. Isolated to widely scattered rain and weak convection continue to percolate across the area, mainly over the Panhandle region. This is occurring within an area of strengthening h85 flow associated with the LLJ. The focus and maximized convergence will shift north into South Dakota as we approach sunrise, thus limiting the potential for any additional development through the morning hours. Weak echoes are struggling out near Scottsbluff as they encounter stronger capping the further east they progress. Am more concerned about seeing stuff north of Pine Ridge turn more to the southeast and approach the northern tier of counties over the next few hours. Thinking this potential is fairly low given both the expected veering and weakening of the LLJ with time orientation of instability gradient that is more west-to-east along and just north of the NE/SD border. Will continue to monitor. The ridge axis remains just west of the region with a northern stream shortwave rounding this feature across the northern Rockies. With the mid-level flow compressed between the strengthening ridge and the approaching shortwave, flow aloft will increase with h5 winds approaching 40 knots. Low-level southerly flow has been in place for a few days now, helping maintain a humid airmass across much of the area. Indeed, morning dew point values are in the 50s and 60s with upper 60s not too far south in Kansas. With partly to mostly sunny skies today, will see another warm day with h85 temperatures ranging from the low 30s in the far west to low 20s in the east. This will translate to temperatures nearing 100 west of Highway 61 to the upper 80s east of Highway 83. With dew points expected to climb back into the upper 60s today, we'll see heat index values climb into the mid to upper 90s with the area of greatest concern being generally along Highway 83 into much of southwest Nebraska. Thunderstorm chances increase through the afternoon and into the evening hours. Steep mid-level lapse rates are already in place with upstream soundings from Thursday evening at DNR and RIW indicating an EML that extends well west of the region. This will allow high instability to develop, with MLCAPE values exceeding 3500 j/kg. As alluded to previously, strong mid- level will be in place helping contribute to sufficient deep-layer shear for organized severe weather. The potential first round will develop by early afternoon off the higher elevations of southeast Montana/western South Dakota as moist upslope flow coincident with the first of two passing shortwaves moves over the area. This activity should move east-southeast with time, following the h7 thermal gradient, and approach portions the area by mid-to-late afternoon. Given the steering flow aloft and direction of shear vectors, general thoughts are areas most prone to these storms will be generally northeast of a North Platte to Merriman line. Mid-level lapse rates of around 8 C/km and 0-6km BWD of nearly 50 knots thanks to low level southerly flow will foster an environment supporting of supercells capable of large hail and damaging wind gusts. Given DCAPE values exceeding 1500 j/kg and max 0-3km theta-e differences of -20 C, cannot rule out a few significant damaging wind gust reports. As for hail, while the more impressive lapse rates remain north of the area, SBLI values approaching -10 and such strong shear suggest the potential for a few hail reports exceeding 2", especially for areas generally north of Highway 2. As the LLJ increases this evening, hodographs will enlarge with 0-3km SRH values climbing to the 200-300 m2/s2 range. Particularly concerning is orientation of 0-3km shear vector with storm motion, suggesting potential for QLCS type spinups. Should this threat materialize, the area of greatest concern would be across north central Nebraska, particularly areas east of Highway 83 and north of Highway 91, in closer proximity to the surface warm front. The potential second wave of rain and thunderstorms would be tied to the strong surface cool front expected to move in from the north during the evening hours Friday. This frontal boundary will be fairly strong with pressure rises of nearly 2 hPa/hour behind the boundary. This would support gusty winds even without the threat for thunderstorms but including the convective element to this with strong instability remaining across the area, will be concerned about primarily damaging winds and large hail with the second complex as well. With the threat for two rounds of storms, heavy rainfall will be possible for areas that see more than one round of storms. Confidence in where this occurs is fairly low, but given PWATs of around 1.25" with RH values in the lowest 1 km of 60-70%, rain processes should be efficient. Thinking many locations stand a good chance of seeing 1-1.5" of rain but the potential exists for isolated areas approaching 2-3" total by early Saturday morning. This threat will remain east of any areas that saw heavy rain over the past few nights so the threat for flooding is fairly low, but will need to monitor through the evening hours. The cool front will remain fairly progressive and is expected to clear the area by sunrise on Saturday. As such, have PoPs exiting the area by 12z. Weak high pressure will move into the area and allow for a dry day across the region. Temperatures will be slightly cooler with highs ranging from the low 80s northeast to low 90s southwest but given lower humidity expected, will be a much more comfortable day. Winds will be light out of the north at less than 20 mph, gradually shifting to the northeast towards the evening. .LONG TERM...(Saturday night through Thursday) Issued at 410 AM CDT Fri Jul 10 2020 Northwest flow aloft at the beginning of the period will transition to largely zonal as the southern CONUS ridge begins to flatten. This leaves the area in stronger flow aloft and will lead to multiple shots at precipitation with the passage of shortwaves embedded in the mean flow. The first chance at precipitation appears to be Sunday afternoon with the potential for storms to initiate in the higher terrain of Wyoming and move into the western CWA. Shear will be more than adequate for organized convection, with values generally around 40-50kts across the area. Will have to watch any convection that forms as it pushes eastward into better lower level moisture and instability. It appears the best chance of precipitation during the period will be Monday evening through Tuesday with the approach of a cold front. Monitoring potential for a few strong to severe storms along this front given 30-40kts of bulk shear and 2500-3000 j/kg of MLCAPE. The best parameter space at this time looks to be over the northeastern CWA. Forecast soundings indicate largely straight line hodographs, so the main threat would appear to be large hail and damaging wind gusts. This front will be slow to push through the area and as a consequence have included at least chance pops through 06Z Wednesday. Will have another shot at precip on Wednesday night, though confidence is on the lower side with discrepancies between model solutions. Looking ahead into next weekend, building heights aloft will lead to a more benign flow regime and lower precip chances through the end of the period. Temperatures will gradually cool for the first half of the work week before becoming abnormally warm again as ridging strengthens overhead toward late week. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1234 PM CDT Fri Jul 10 2020 Thunderstorms will be in the vicinity of the KVTN terminal throughout the afternoon and evening as they move in from the north. These storms can locally create MVFR conditions with low ceilings and gusty conditions. Storms will begin to clear out of the area in the early morning hours then remain clear. These storms are not expected to reach the KLBF terminal, but cannot be entirely ruled out. Gusty winds around KLBF may be possible overnight. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Jurgensen LONG TERM...Brown/Jurgensen AVIATION...Meltzer/Snively
Hazardous weather outlook, Jul 10, 11:25 AM CDT, 4 hours 34 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 1125 AM CDT Fri Jul 10 2020 NEZ004>010-022>029-035>038-056>059-069>071-094-111630- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 1125 AM CDT Fri Jul 10 2020 /1025 AM MDT Fri Jul 10 2020/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...THIS AFTERNOON AND TONIGHT. Severe thunderstorms are expected this afternoon into tonight across western and north central Nebraska due to the development of a surface low pressure system across northwest Nebraska and a strong upper level disturbance moving over the area. The greatest risk for severe weather is east of a line from Merriman through Maxwell. Large hail, damaging winds, and an isolated tornado are possible with any storms. In addition, there is a marginal risk for excessive rainfall east of a line from Merriman to Broken Bow. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. Thunderstorms will be possible Monday night through Wednesday across portions of western and north central Nebraska. A slow moving cold front will approach the area beginning on Monday. At this time, the threat for severe storms is uncertain. .SPOTTER INFORMATION STATEMENT... Please relay any information about observed severe weather to the NWS. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte Meltzer/Snively
In the hours before
Local storm report, Jul 10, 2:23 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
223 PM CDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL 20 S MERRITT RESERVOIR 42.36N 100.87W
07/10/2020 M2.00 INCH CHERRY NE PUBLIC
2 INCH HAIL WITH VERY HEAVY RAINFALL.
&&
SJACOBSLocal storm report, Jul 10, 2:27 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
227 PM CDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM TSTM WND GST 30 S VALENTINE 42.44N 100.55W
07/10/2020 E60 MPH CHERRY NE TRAINED SPOTTER
1/3 MILE VISBY FROM DRIVING RAIN AND HIGH WINDS. PEA SIZE
HAIL ALSO REPORTED
&&
SNIVELYLocal storm report, Jul 10, 2:33 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
233 PM CDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM TSTM WND DMG 4 E BROWNLEE 42.29N 100.55W
07/10/2020 CHERRY NE BROADCAST MEDIA
SEMI BLOWN OVER ON HIGHWAY 83, ESTIMATED 70 MPH WINDS.
&&
SJACOBSLocal storm report, Jul 10, 2:48 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
248 PM CDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HEAVY RAIN 30 S VALENTINE 42.44N 100.55W
07/10/2020 M1.10 INCH CHERRY NE TRAINED SPOTTER
&&
SNIVELYLocal storm report, Jul 10, 3:16 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
316 PM CDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL 2 NW PURDUM 42.09N 100.29W
07/10/2020 M1.00 INCH CHERRY NE PUBLIC
&&
SJACOBSLocal storm report, Jul 10, 3:52 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
352 PM CDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 3 SE DUNNING 41.80N 100.06W
07/10/2020 M1.75 INCH BLAINE NE TRAINED SPOTTER
GOLF BALL HAIL AND AT LEAST 60 MPH WIND.
&&
SJACOBSThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 8:08 PM CDT | Special Weather Statement | LBF | Grant, Sheridan | 52 min |
| Jul 9, 8:59 PM CDT | Special Weather Statement | LBF | Hooker | 46 min |
| Jul 9, 9:28 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Garden, Grant, Sheridan | 47 min |
| Jul 9, 9:33 PM CDT | Special Weather Statement | LBF | McPherson | 42 min |
| Jul 9, 10:19 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant, Hooker, McPherson | 41 min |
| Jul 9, 10:46 PM CDT | Areal Flood Advisory | LBF | Arthur, Grant, Hooker, McPherson | 66 min |
| Jul 9, 10:49 PM CDT | Special Weather Statement | LBF | Chase | 41 min |
| Jul 9, 11:00 PM CDT | Special Weather Statement | LBF | Arthur | 45 min |
| Jul 9, 11:22 PM CDT | Severe Thunderstorm Warning | LBF | McPherson | 38 min |
| Jul 9, 11:26 PM CDT | Special Weather Statement | LBF | Keith | 49 min |
| Jul 9, 11:37 PM CDT | Severe Thunderstorm Warning | LBF | McPherson | 23 min |
| Jul 9, 11:46 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 59 min |
| Jul 10, 12:30 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 50 min |
| Jul 10, 12:33 AM CDT | Special Weather Statement | LBF | Custer | 42 min |
| Jul 10, 11:39 AM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 51 min |
| Jul 10, 11:50 AM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 40 min |
| Jul 10, 12:22 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 38 min |
| Jul 10, 12:52 PM CDT | Special Weather Statement | LBF | Brown | 38 min |
| Jul 10, 1:03 PM CDT | Special Weather Statement | LBF | Rock | 42 min |
| Jul 10, 1:32 PM CDT | Special Weather Statement | LBF | Cherry | 43 min |
| Jul 10, 1:48 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 42 min |
| Jul 10, 2:26 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Thomas | 49 min |
| Jul 10, 2:59 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Thomas | 46 min |
| Jul 10, 3:33 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 42 min |
| Jul 10, 4:26 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 49 min |
| Jul 10, 4:39 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 51 min |
| Jul 10, 5:00 PM CDT | Flash Flood Warning | LBF | Custer | 111 min |
| Jul 10, 5:13 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 37 min |
| Jul 10, 5:29 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 31 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.